ADVERTISEMENT

ADVERTISEMENT

Rock County Fair Schedule

All events happening at the fair July 26-30

Rock County Fair Logo etter.JPG
Fultz, Roberta
We are part of The Trust Project.

Wednesday, July 27

9 a.m. to noon: Livestock entry
9:30 a.m. to 1 p.m.: Open class non-perishable and perishable registration
11 a.m. to 9 p.m.: 4-H Food Stand open
3 p.m.: 4-H Poultry Show
5 p.m.: 4-H Rabbit Show
5 to 7 p.m.: Caricature Artist
5:30 p.m. (until gone): Community meal with freewill donation
6 to 9 p.m.: Commercial Exhibit buildings open
6 to 9 p.m.: University of Minnesota Research Team
6 p.m.: All Star Barn Revue, Pig Racing and Petting Zoo
7 p.m.: Celebrity Dairyland Donkey Races

Thursday, July 28 (Day Care Day)
MN State Patrol and DOT demonstrations, near Commercial building
8 a.m.: 4-H Swine Show
10 a.m.: 4-H Goat Show
10 a.m. to 10 p.m.: 4-H Exhibit Hall open
10 a.m. to 10 p.m.: Glassblower demonstrations by Pete Waldman
10 a.m. to 9 p.m.: Ida Reverts Memorial Floral Hall open
10 a.m. to 10 p.m.: Wooden Bowl Turner and Early American Pottery demonstrations
10:30 a.m.: Wizard of Oz Show (The Oz Brothers)
11 a.m.: 4-H Dairy Show
11 a.m. to 5 p.m.: Toby Kid Show (throughout the day)
11 a.m. to 2 p.m.: Zooman
11 a.m. to 1 p.m.; 3 to 8 p.m.: Caricature Artist
11:30 a.m., 3:30, 6 and 8 p.m.: All Star Barn Revue
11:30 a.m., 1:30, 4:30 and 6:30 p.m.: Minnesota Jack Sparrow
11:30 a.m. to 12:30 p.m.: Music on the Patio: Jacob Daniel Music
Noon, 2:30, 5:30 and 7:30 p.m.: Kent’s Family Magic Circus Show
Noon to 7 p.m.: University of Minnesota Research Team
Noon to 8 p.m.: Historical buildings open
Noon to 8 p.m.: Commercial Exhibit buildings open
1 p.m.: 4-H Lamb Lead, Sheep Show
2 to 4 p.m.: Historical demonstrations by Daryl Hilfers
2, 4 and 7 p.m.: Magician Nick Sharpe
2 to 8 p.m.: Meet Miss Minnesota
2:30 p.m.: Wizard of Oz Show (The Oz Brothers)
3, 5 and 7 p.m.: Great Lakes Timber Log Show
3 to 7 p.m.: MN Kite Society, build your own kite
3:30 to 4:30 p.m.: Music on the Patio: Jacob Daniel Music
3:30 to 7:30 p.m.: Fantasy Face Painters
4 to 6 p.m.: Historical demonstrations by Shirley Harrison
4 to 8 p.m.: Chris Belich
5 p.m.: Bubbler, juggler, magician, comedian show
5:30 p.m.: Rock-Nobles Cattlemen Beef Feed
5:30 p.m.: Free Watermelon Feed
6:30 p.m.: Great Plains Tractor Pull
6:30 to 9 p.m.: Music on the Patio: Prairie Home Rebellion

Friday, July 29 (Senior Citizens Day; Sioux Valley Energy Day)

MN State Patrol and DOT demonstrations, near Commercial building
8 a.m.: Rib Cook-Off (check-in)
8 a.m.: 4-H Beef Show and Cow/Calf Show
8:30 a.m.: 4-H Horse Show (all day)
10 a.m. to 10 p.m.: 4-H Exhibit Hall open
10 a.m. to 10 p.m.: Wooden Bowl Turner and Early American Pottery demonstrations
10 a.m. to 10 p.m.: Glassblower demonstrations by Pete Waldman
10 a.m. to 9 p.m.: Ida Reverts Memorial Floral Hall open
11:30 a.m.: RJ Kern Photography sessions/display (also at 1, 3:30 and 5:30 p.m.)
11:30 a.m., 1:30, 4:30 and 6:30 p.m.: Minnesota Jack Sparrow
Noon to 4 p.m.: Sioux Valley Energy demonstrations with bucket truck, electric car, etc. (every 30 minutes)
Noon to 1:30 p.m.: Music on the Patio: Mogen’s Heroes
Noon to 7 p.m.: University of Minnesota Research Team
Noon to 8 p.m.: Historical buildings open
Noon to 8 p.m.: Commercial Exhibit buildings open
1, 4, 6 and 8 p.m.: All Star Barn Revue
2 p.m.: Senior Day Program by Jim Woster, with Mogen’s Heroes performance, GEP skit, A.C.E. presentation and Sioux Valley presentation.
2 to 4 p.m.: Historical demonstrations by Daryl Hilfers
2, 4 and 7 p.m.: Magician Nick Sharpe
3, 5 and 7 p.m.: Great Lakes Timber Log Show
3, 5:30 and 7:30 p.m.: Kent’s Family Magic Circus Show
3 to 7 p.m.: MN Kite Society, build your own kite
3 to 8 p.m.: Caricature Artist
3:30 to 5 p.m.: Music on the Patio: Mogen’s Heroes
3:30 to 7:30 p.m.: Fantasy Face Painters
4 p.m.: 4-H Fashion Revue
4 to 6 p.m.: Historical demonstrations by Shirley Harrison
4 to 8 p.m.: Chris Belich
4:30 p.m.: Jim Woster Meet & Greet, followed by talk and sing from 5 to 5:50 p.m.
5 p.m.: 4-H Pet Show
5 p.m.: Bubbler, juggler, magician, comedian show
5:30 p.m.: Pork meal by Sunshine Foods
6 p.m.: Farm Family of the Year presentation
6:30 p.m.: Rib Cook-Off awards
6:30 to 9 p.m.: Music on the Patio: The Barn Flies
8 p.m. to Midnight: Undercover Band concert, free admission

ADVERTISEMENT

Saturday, July 30  (Kids Day)

9 a.m.: 4-H Livestock Ribbon Auction
10 a.m. to 8 p.m.: 4-H Exhibit Hall open
10 a.m. to 7 p.m.: Historical buildings open
10 a.m. to 9 p.m.: Ida Reverts Memorial Floral Hall open
10 a.m. to 10 p.m.: Wooden Bowl Turner and Early American Pottery demonstrations
10 a.m. to 10 p.m.: Glassblower demonstrations by Pete Waldman
11 a.m.: Music on the Patio: Phil Baker Music for Kids
11 a.m., 1:30, 3:30 and 6 p.m.: Kent’s Family Magic Circus Show
11 a.m., 2 and 5 p.m.: Magician Nick Sharpe
11 a.m. to 1 p.m.: Zoomobile
11:30 a.m., 1, 3 and 6 p.m.: All Star Barn Revue
11:30 a.m., 1:30, 3 and 5:30 p.m.: Minnesota Jack Sparrow
Noon, 2:30 and 5 p.m.: Great Lakes Timber Log Show
Noon to 3 p.m.: MN Kite Society, build your own kite
Noon to 4 p.m.: Ms. Jazee Balloon Twisting
Noon to 4 p.m.: Caricature Artist
Noon to 4 p.m.: Fantasy Face Painters
Noon to 7 p.m.: Commercial Exhibit buildings open
Noon to 7 p.m.: University of Minnesota Research Team
1 p.m.: Pedal Pull (registration at noon)
2 to 4 p.m.: Historical demonstrations by Daryl Hilfers
2:30 p.m.: Music on the Patio: Phil Baker Music for Kids
4 p.m.: 4-H Premier Showmanship
4 p.m.: Music on the Patio: Phil Baker Music for Kids
4 to 6 p.m.: Historical demonstrations by Shirley Harrison
5 p.m.: Bubbler, juggler, magician, comedian show
5 to 8 p.m.: Music on the Patio: Shriners Back 40 Boys Band
6 p.m.: 4-H Parade of Champions
7 p.m.: Enduro races
8:30 p.m.: Livestock exhibits released
9 p.m.: 4-H and open class exhibits released

What To Read Next
If convicted, he faces a maximum sentence of no more than five years in prison, a $10,000 fine, or both for each of the charges against him.
If convicted, he faces a maximum sentence of five years imprisonment, a $10,000 fine, or both.
For incidents reported Jan. 22 through the early morning of Jan. 27.
“They’re totally new. They’re sophomores, they’ve never competed in BPA.”